# SDR AALA202309221109

- Difficulty date: September 17, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON INBOARD FORWARD ATTACH FITING LOWER SLEEVE WORN. REPLACED SLEEVE PER TASK CARD 26C41554028.
